Web of Science: 1 citas, Scopus: 1 citas, Google Scholar: citas
Algebraic limit cycles bifurcating from algebraic ovals of quadratic centers
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Tian, Yun (Shanghai Normal University. Department of Mathematics)

Fecha: 2018
Resumen: In the integrability of polynomial differential systems it is well known that the invariant algebraic curves play a relevant role. Here we will see that they can also play an important role with respect to limit cycles. In this paper, we study quadratic polynomial systems with an algebraic periodic orbit of degree 4 surrounding a center. We show that there exists only one family of such systems satisfying that an algebraic limit cycle of degree 4 can bifurcate from the period annulus of the mentioned center under quadratic perturbations.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Quadratic systems ; Quadratic vector fields ; Quadratic center ; Periodic orbit ; Limit cycle ; Bifurcation from center ; Cyclicity of the period annulus
Publicado en: International Journal of Bifurcation and Chaos, Vol. 28, Issue 11 (December 2018) , art. 1850145, ISSN 0218-1274

DOI: 10.1142/S0218127418501456

11 p, 796.2 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-04-15, última modificación el 2020-08-01

   Favorit i Compartir